Alert archive / Illinois / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 190, NWS Paducah, KY
NWS Paducah, KY issued this severe thunderstorm warning at Jun 28, 2007, 1:54 PM CDT for Wayne County, Illinois. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 28, 2007, 1:54 PM CDT (18:54 UTC)
- Expired
- Jun 28, 2007, 2:21 PM CDT
- In force
- 27 min
- Issued by
- NWS Paducah, KY
- Area
- Counties, with a storm outline in the text
County Wayne County, IL
The radar
The Evansville,IN radar (KVWX), 64 km from the middle of the area, began a volume at 18:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 6.9 hours before the alert went out and 192 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 319 J/kg
- Mixed-layer CIN
- -20 J/kg
- Mixed-layer LCL
- 671 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 20 m²/s²
- 0-3 km storm-relative helicity
- 29 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Paducah, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 28, 1:00 PM CDT, 54 minutes earlier.
Area forecast discussion, Jun 28, 1:00 PM CDT, 54 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PADUCAH KY 100 PM CDT THU JUN 28 2007 .DISCUSSION... TODAYS DIURNAL CONVECTIVE DEVELOPMENT HAS A LITTLE BETTER ORGANIZATION THAN DAYS PAST GIVEN THE PROXIMITY OF THE SURFACE BOUNDARY NEARBY TO THE NORTH. HIGH INSTABILITY AND MOISTURE HELPED PROMPT SPC OUTLOOK FOR SLGT RISK ALONG/AHEAD OF THIS BOUNDARY...MAINLY THIS PM/EVENING. MODELS STILL DRAG BOUNDARY SOUTH WITH TIME W/PEAK POPS ACCOMPANYING BOUNDARY. WHAT 00Z AND NOW 12Z MODELS TREND IS SLOWER FRONTAL PROGRESS AND HANG UP...AND RESULT IS LINGERING POPS NOW INTO SATURDAY. STILL BY AND LARGE THE HIGHEST POPS WILL BE DURING THE NEXT 18-36 HOURS WITH THE BOUNDARY AND THE OVERALL PACKAGE THEME WILL CONTINUE TO REFLECT THAT. SUNDAY AND BEYOND THE UPPER HEIGHTS RISE AND DRIER AIR SINKS SOUTH ACROSS THE PAH FA. THIS WILL LEAD TO WARMING/DRYING/CAPPING ATMOS WITH QUICK RETURN TO NEAR/TAD ABOVE NORMAL CLIMOS FOR START TO JULY TEMPS. GFS/NAM BLEND NEAR TERM AND INTO MID PORTION OF FORECAST WITH SLOW DRIFT TO FIRMER GFS GRIP OVER TIME. RESULTANT TEMP AND POP FORECAST SKEWS TO GFS IF ANYWHERE...NORMAL COLLABORATIVE TWEEKS INCLUDED OF COURSE. && .AVIATION... APPROACHING UPPER LEVEL ENERGY AND A SURFACE COLD FRONT WILL CREATE THE POSSIBILITY OF SCATTERED THUNDERSTORMS OVER THE NEXT 24 HOURS. THE GREATEST POTENTIAL EXISTS THIS AFTERNOON AT KEVV...WITH ISOLATED CONVECTION POSSIBLE AT BOTH KCGI AND KPAH. WEATHER AT OUR TAF SITES SHOULD BE MAINLY DRY TONIGHT...ALTHOUGH ACTIVITY MAY BEGIN TO PICK UP TOWARDS DAYBREAK AT KEVV. BY FRIDAY MORNING...WINDS WILL BE PREDOMINANTLY FROM A NORTHERLY DIRECTION...ALTHOUGH THE OVERNIGHT WIND SHIFT WILL BE UNNOTICED FOR THE MOST PART DUE TO VERY WEAK BOUNDARY LAYER FLOW. DAYTIME HEATING WILL ONCE AGAIN ENHANCE CONVECTIVE DEVELOPMENT FRIDAY. && .PAH WATCHES/WARNINGS/ADVISORIES... KY...NONE. MO...NONE. IL...NONE. IN...NONE. &&
Hazardous weather outlook, Jun 28, 1:32 PM CDT, 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PADUCAH KY 132 PM CDT THU JUN 28 2007 ILZ088-092>094-KYZ001>013-016-017-021-022-MOZ086-087-100-107>112- 114-291000- UNION IL-ALEXANDER-PULASKI-MASSAC-FULTON-HICKMAN-CARLISLE-BALLARD- MCCRACKEN-GRAVES-LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON- TRIGG-CALDWELL-HOPKINS-CHRISTIAN-MUHLENBERG-TODD-BOLLINGER- CAPE GIRARDEAU-WAYNE MO-CARTER-RIPLEY-BUTLER-STODDARD-SCOTT- MISSISSIPPI-NEW MADRID- 132 PM CDT THU JUN 28 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN ILLINOIS...WESTERN KENTUCKY...AND SOUTHEAST MISSOURI. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A CHANCE OF THUNDERSTORMS MAINLY THIS AFTERNOON AND EVENING. ALTHOUGH ISOLATED STRONGER STORMS MAY CONTAIN GUSTY WINDS OR SMALL HAIL...LOCALLY HEAVY RAIN WILL BE THE PRIMARY THREAT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE IS A CHANCE OF THUNDERSTORMS FRIDAY AND SATURDAY. WIDESPREAD SEVERE WEATHER IS NOT EXPECTED BUT ISOLATED STRONGER STORMS MAY CONTAIN GUSTY WINDS...SMALL HAIL...OR LOCALLY HEAVY RAIN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. ILZ075>078-080>087-089>091-INZ081-082-085>088-KYZ014-015-018>020- MOZ076-291000- JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON- WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-JOHNSON-POPE-HARDIN- GIBSON-PIKE-POSEY-VANDERBURGH-WARRICK-SPENCER-UNION KY-WEBSTER- HENDERSON-DAVIESS-MCLEAN-PERRY MO- 132 PM CDT THU JUN 28 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY...AND SOUTHEAST MISSOURI. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS MAINLY THIS AFTERNOON AND EVENING. THE PRIMARY THREAT WITH AN ISOLATED SEVERE STORM WILL BE DAMAGING WINDS. SMALL HAIL AND LOCALLY HEAVY RAINS ARE ALSO POSSIBLE WITH STRONGER STORMS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE IS A LINGERING CHANCE OF THUNDERSTORMS FRIDAY. WIDESPREAD SEVERE WEATHER IS NOT EXPECTED BUT ISOLATED STRONGER STORMS MAY CONTAIN GUSTY WINDS...SMALL HAIL...OR LOCALLY HEAVY RAIN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE THIS AFTERNOON OR EVENING.
Nearby
Severe Thunderstorm Warnings in Illinois, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.